# SDR ASAA0080462

- Difficulty date: July 12, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 30K CHECK CORROSION WAS FOUND ON INTERIOR SURFACE OF FUSELAGE SKIN, FS 1220, LONGERON 29R. REPAIRED IAW ASA EA 5330-01439.
